# SDR SIMA20170325001

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 16,967 hours, 11,677 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Safety Valve
- Part number: GG670980051
- Part serial: 01292
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT PRESSURIZING AFTER TAKE OFF GOING THROUGH 9,000 FEET AND 11,000,  LEVELED OFF AT 10,000 FT AND RETURN TO DEPARTURE.  REMOVED AND REPLACED SAFETY VALVE IAW AMM 21-32-03. OPS CHECKED GOOD.
